- Adults+children aged 12 years and older: 1-2 caplets every 4-6 hours, with a maximum of 4 doses in 24 hours if needed minimum
- Should not be used with other paracetamol-containing products
- Or as recommended by your healthcare provider
- Do not exceed the daily recommended intake
- It relieves fever, blocked and runny nose
- For headache and body pain, Cold and Flu Relief
Panadol Cold & Flu Day 24Tablets
Panadol Cold+Flu Day Caplets can be used for the relief of Nasal Congestion, Sore throat, Headache, body ache and Fever. Panadol Cold+Flu Day Caplets provides relives from cold + flu symptoms including chesty cough. This medicine contains paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever.
Based on 0 reviews
Only logged in customers who have purchased this product may leave a review.